MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION DUO - DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION DUO - DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2R8404
Medical Device Problem Code Illegible Information (4050)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the labeling ('blue ink') on an unspecified amount of solution set with duo-vent spike packages were smudged.This was observed when the packaging was wiped down with alcohol prior to opening the packages.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H11: the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection of the photograph noted a blister with the printing information illegible.However, since the packaging labels are printed with a water-based ink, the printed information would come off if exposed to germicidal and sporicidal products; this is an expected characteristic of the product.The reported condition was verified.The cause of the condition is most likely due to user wiping with alcohol.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
DUO - DUO-VENT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
piisa industrial park antigua
carretera sanchez km 18 1/2
haina, san cristobal 91000
DR   91000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20684648
Report Number1416980-2024-06524
Device Sequence Number15592704
Product Code FPA
UDI-Device Identifier00085412676630
UDI-Public(01)00085412676630(10)DR24C22079(17)260324
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K180739
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/24/2026
Device Model Number2R8404
Device Catalogue Number2R8404
Device Lot NumberDR24C22079
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown